# SDR 97ZZZX207

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18FH
- Make and model: Bell 206B
- Aircraft serial: 2599
- System (JASC): 6210 · Main Rotor Blades
- Part: Washer
- Part number: 206010154003
- Condition: Cracked
- Location: M/R Blade Bolt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WEEKLY INSPECTION THE M/R BLADE BOLT LOWER WASHER WAS FOUND CRACKED.  REMOVED WASHER.  INSTALLED SERVICEABLE WASHER.  ACFT TT 8079.6.
